# SDR SIMA20120930001

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 19,694 hours, 16,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4168 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED AN EICAS LANDING AIR/GROUND FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH LEFT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCHES.  PART NUMBER 80-057-01, SERIAL NUMBERS 24063 &  10430.  REMOVED AND REPLACED THE NOSE GEAR WEIGHT ON WHEELS PROXIMITY SWITCH.  PART NUMBER 80-057-01, SERIAL NUMBER 24484.  ADJUSTED THE RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH CLEARANCE IAW EMB 145AMM 32-63-01, 32-63-02 AND 32-63-05.  THE AIRCRAFT WAS RETURNED TO SERVICE.
